# SDR USAA2010071291406

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 53,232 hours, 36,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6547960
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - CORROSION ON STRAP AT BS 847, 4 INCHES OUTBOARD OF S26R.  REPAIRED STRAP AT BS 847, 4 INCHES OUTBOARD OF S26R IAW B737 SRM 51-70-11 & BOEING DRAWING 65-47960.
